MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 W/VASOSHIELD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that while doing a radial artery harvest about halfway through the fasciotomy the vasoview hemopro 2 (w/vasoshield) timed out.They waited 30 seconds and started cutting again but it would not cut as well as before the timeout.The troubleshooting steps taken included swapping the extension cord, adaptor and power supply.They opened another kit to finish the case with no other issues.There was no patient harm.There was a 1-2 minute delay to open up another device.
 
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise - (b)(4).Updated field: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field: d1.The lot # 3000491013.History record review was completed.There was an ncmr , rework, or deviation documented for the reported lot number.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise: (b)(4).Updated field: b4, g3, g6, h2, h11.Corrected field: h11.The device was returned to the factory for evaluation on 09/24/2025.An investigation was conducted on 09/29/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the harvesting device handle.Signs of clinical use and evidence of charred blood was observed on the intact heater wire.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.An electrical evaluation was conducted.A pre-cautery test was performed per the direction for use (dfu) with a reference cable, adapter, and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method stm2048073.The device successfully transected tissue four (4) times.A temperature and resistance test was conducted to evaluate the device function per hemopro 2 final test 90523436.The resistance value was measured at 0.68 ohms which is within specification.The device passed the temperature measurements test.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical /electronic property problem" was not confirmed.The lot#: 3000491013, history record review was completed.There was an ncmr, rework, or deviation documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.(b)(6) on (b)(6) 2025.

Brand Name
HEMOPRO 2 W/VASOSHIELD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22982379
Report Number2242352-2025-0001034
Device Sequence Number9256813
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000491013(17)270709
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000491013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/07/2025
10/08/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/07/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown